# SDR R61A2010049921171

- Difficulty date: September 21, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N859RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 40,381 hours, 24,123 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003859001
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORRODED SHEAR CLIP FR 16 ST 27-28L.  REMOVED AND REPLACED SHEAR CLIP @ FR16 STGR27L-28L REF EMB SRM 51-40-08, 51-23-06, CPM
51-25-00.  A/C REMAINS IN CHECK.
